# SDR DALA2016062004772

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT FORMER FWD FACE STA Y = 936, X= -6 A PROXY KEELBEAM AREA.  CRACK WAS ATTENDED IAW SRM 53-05D, FIG 810D AND 51-30-5.
